# SDR R61A201901040037

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 39,966 hours, 24,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HARD TO ARM. INSPECTED R2 DOOR AND FOUND THE CABLE FROM THE HANDLE TO GIRT BAR IS BROKEN. FERRIED TO CMH. R&R R2 DOOR FLEXBALL CABLE IAW JOB CARD R170EO-52-41-0003.
